Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/01/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The device analysis performed showed that the epoxy has chip out and brown discoloration.In addition, the electrode failed the temperature test as it reads no temperature.It had a defective thermocouple circuit.The open circuit was measured at the connector.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles, the epoxy becomes brittle and discolored.